# SDR SWIA202163843

- Difficulty date: November 18, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL600*
- Aircraft serial: 10243
- Aircraft time: 41,520 hours, 26,661 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*EVIDENCE OF CORROSION EXIST ON INTERCOSTAL @STGR 20R BETWEEN FS310.00 TO FS319.70   (C CHECK RO 1/16/2022)   REMOVED AND REPLACED INTERCOSTAL AT STA 310-319.7 STGR 20 REF CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01 AND DWG SH670-31950 REV Y.
